# SDR DALA2020033002076

- Difficulty date: March 28, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 61,166 hours, 19,821 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Broken
- Location: Lt Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

SHIP 5810 -ATB- FLT BEGAN GETTING MACH SPD TRIM, WARN ELEX AND FLAP/SLAT ELEX MESSAGES, AND OTHER INTERMITTENT STATUS MSGS, FOLLOWED BY GENERATOR FAIL. CORRECTIVE ACTION: INSPECTED LT IDG WIRE HARNESS FOUND NEUTRAL TERMINAL BROKEN. REPLACED HARNESS, RAN ENGINE OK FOR SERVICE.
